Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 103, NWS Northern Indiana

July 25, 2005Elkhart County, Kosciusko County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 25, 2005, 9:08 AM EST for Elkhart County, Kosciusko County, Indiana. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2005, 9:08 AM EST (14:08 UTC)
Expired
Jul 25, 2005, 10:08 AM EST
In force
60 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Elkhart County, IN, Kosciusko County, IN

The radar

The Northern Indiana radar (KIWX), 22 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 9:25 AM ESTTSTM WND DMGNappanee, INSEVERAL LARGE LIMBS DOWN.
Jul 25, 9:25 AM ESTTSTM WND DMGNappanee, INTREE DOWN.
Jul 25, 9:40 AM ESTTSTM WND DMG1 E Syracuse, INSEVERAL TREES AND POWER LINES DOWN.
Jul 25, 9:40 AM ESTTSTM WND DMG3 Sse Syracuse, INSEVERAL LARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 251409
SVRIWX
INC039-085-251515-
/O.NEW.KIWX.SV.W.0103.050725T1408Z-050725T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
908 AM EST MON JUL 25 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELKHART COUNTY IN INDIANA
  NORTHERN KOSCIUSKO COUNTY IN INDIANA

* UNTIL 1015 AM EST

* AT 905 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES WEST OF WAKARUSA TO 7 MILES SOUTHWEST OF   
  NAPPANEE TO 22 MILES WEST OF WARSAW AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  NAPPANEE...
  WAKARUSA...
  MILFORD...
  WARSAW
  ELKHART...
  SYRACUSE...
  GOSHEN...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS WITH 
NUMEROUS TREES DOWN IN MARSHALL COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4170 8606 4141 8608 4119 8607 4117 8570
      4146 8568 4175 8567

$$
2 follow-up statements
000 
WWUS53 KIWX 251441
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 AM EST MON JUL 25 2005

INC039-085-251515-
/O.CON.KIWX.SV.W.0103.000000T0000Z-050725T1515Z/
ELKHART IN-KOSCIUSKO IN-
939 AM EST MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 AM EST FOR...

  ELKHART COUNTY IN INDIANA
  KOSCIUSKO COUNTY IN INDIANA

AT 935 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM NEAR PIERCETON TO NEAR 
MILLERSBURG MOVING EAST AT 45 MPH. AT 935 AM EST TREE LIMBS WERE 
REPORTED DOWN IN NAPPANEE.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  MIDDLEBURY...
  MILLERSBURG...
  NORTH WEBSTER...
  SYRACUSE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4170 8606 4141 8608 4119 8607 4117 8570
      4146 8568 4175 8567

$$

HITCHCOCK
000 
WWUS53 KIWX 251508
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 AM EST MON JUL 25 2005

INC039-085-251517-
/O.CAN.KIWX.SV.W.0103.000000T0000Z-050725T1515Z/
ELKHART IN-KOSCIUSKO IN-
1007 AM EST MON JUL 25 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  ELKHART COUNTY IN INDIANA
  KOSCIUSKO COUNTY IN INDIANA

AT 1001 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EST 
MONDAY AFTERNOON FOR INDIANA AND OHIO.

LAT...LON 4170 8606 4141 8608 4119 8607 4117 8570
      4146 8568 4175 8567

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:03 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 25, 6:03 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 AM EST MON JUL 25 2005

.AVIATION...
MAINLY VFR FOR TODAY. VISIBILITIES WILL GRADUALLY CLIMB THIS MORNING
AT FWA...IMPROVING TO P6SM BY THIS AFTERNOON. THE WIND WILL BE
SOMEWHAT LIGHT AND VARIABLE TODAY WITH THAT COLD FRONT LYING ACROSS
THE AREA EAST TO WEST. THE CLOUD HEIGHTS SHOULD STAY QUITE HIGH
UNTIL LATER TONIGHT WHEN THE WARM FRONT PUSHES THROUGH BUT STILL IN
VFR. SOME SCATTERED SHOWERS/STORMS HAVE DEVELOPED IN NORTHERN
ILLINOIS AND ARE MOVING EASTWARD. WILL MENTION THESE AT SBN...BUT
THE OTHER PRECIP CHANCES FOR THE REST OF THE TAF PERIOD ARE SMALL
AND CANT BE PIN POINTED AT THIS TIME.
&&

.PREV DISCUSSION...
SHORT TERM...
CURRENTLY THERE IS A COLD FRONT LYING OUT WEST/EAST FROM EASTERN
IOWA THROUGH SOUTHERN MICHIGAN. CONVECTION OVERNIGHT HAS BEEN
ONGOING TO THE NORTH SIDE OF THE FRONT IN IOWA AND SOUTHERN
WISCONSIN. THERE HAS BEEN SOME GENERATION OF A FEW CLOUDS IN THE
WESTERN PART OF ILLINOIS WITH THE REASON UNKNOWN YET. THIS WILL BE
WATCHED FOR FURTHER DEVELOPMENT THAT COULD IMPACT THE AREA LATER
THIS MORNING. RIGHT NOW HAVE 30-40 POP ACROSS THE CWA FOR TODAY AS
THE FRONT REMAINS OVER THE AREA TODAY. A SLIGHTLY HIGHER POP IN OUR
NORTHERN COUNTIES AS THE CONVECTION WILL RIDE ALONG THE FRONT
STAYING MAINLY ON THE NORTH SIDE OF IT. WILL PUT OUT A HEAT INDEX
ADVISORY FOR THE SOUTHERN THIRD OF OUR CWA FOR THIS AFTERNOON INTO
THE EARLY EVENING. TEMPERATURES WILL CLIMB INTO THE LOWER 90S WITH
DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDEX VALUES OF
100-105 DEGREES FARENHEIGHT. A SLIGHTLY BETTER CHANCE FOR RAIN LOOKS
TO BE TONIGHT WHEN A LOW MOVES FROM IOWA TO MICHIGAN AND PUSHES A
WARM FRONT THROUGH THE AREA. THE WARM FRONT WILL PROVIDE A FOCUS FOR
THE STORMS. UPPER LEVEL DIVERGENCE, LOW LEVEL CONVERGENCE, OMEGA
VALUES BECOME MORE FAVORABLE FOR LIFT AS YOU MOVE NORTHWARD UP THE
WARM FRONT...THEREFORE HIGHER POPS IN THE NORTH FOR TONIGHT. BOTH
THE ETA80 AND GFS80 ARE ALSO SHOWING BETTER MID LEVEL JET SUPPORT
TONIGHT.

LONG TERM...
ACTIVE WX DAY XPCD TUE AS UPSTREAM SW TROUGH OVR NRN ROCKIES EJECTS
EWD W/EARNEST HGT FALLS SPREADING ACRS THE GREAT LAKES. ATTENDANT
SFC WAVE OVR CNTRL NEB THIS AM THEN SHIFTS INTO WRN LWR MI TUE AM W/
TRAILING COLD FNT PUSHING SWD INTO WHATS LEFT OF THE SAUNA. TRENDS
FM LAST NIGHT DECIDEDLY STRONGER W/INCOMING FRONTAL WAVE AND AS A
RESULT QUICKER W/FROPA HERE ON TUE. HWVR...UPSTREAM SW TROUGH BY
THEN STILL UPSTREAM AND SLOWER DEAMPLIFICATION OF UPR RIDGE STILL
W/MERIT AND THUS PARTICULARLY FAVOR GFS SOLUTION TUE NIGHT W/POST
FRONTAL CONV DVLPMNT ACRS IN/OH AND MATCHES WELL W/CURRENT POP/WX
GRID ALIGNMENT TUE NIGHT.

OTHERWISE...DRYING TO COMMENCE NORTH WED BUT STILL SOME SUGGESTION
OF LINGERING POST FRONTAL ACTIVITY SOUTH WED AM ALTHOUGH NARROWED
POP GRIDS DOWN AT THAT TIME. WELCOME SFC RIDGE BLDS SWD INTO NXT
WEEKEND AS MEAN LW TROUGH PERSISTS ACRS THE LAKES. THIS WILL LEAD TO
QUITE A PLEASANT STRETCH OF DRY AND SEASONABLE WX INTO NEXT WEEK
W/TEMPS AOB NORMAL FOR A CHANGE AND MUCH LESS HUMIDITY.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY FROM NOON MONDAY TO 8 PM MONDAY FOR INZ012-INZ013-
     INZ014-INZ015-INZ016-INZ017-INZ018-INZ020-INZ022-INZ023-
     INZ024-INZ025-INZ026-INZ027-INZ032-INZ033-INZ034.

MI...NONE.
OH...HEAT ADVISORY FROM NOON MONDAY TO 8 PM MONDAY FOR OHZ015-OHZ016-
     OHZ024-OHZ025.

LM...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TUESDAY TUESDAY NIGHT
&&

SHORT TERM/AVIATION...LOTHAMER
LONG TERM....HOLSTEN
Hazardous weather outlook, Jul 25, 4:42 AM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 AM EST MON JUL 25 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261000-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN
WERT...WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA
LAKE
442 AM EST MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER CAN BE EXPECTED ONCE AGAIN THIS AFTERNOON...
ESPECIALLY SOUTH OF A ROCHESTER TO PAULDING LINE... WHERE HIGH
TEMPERATURES IN THE LOWER TO MID 90S COMBINED WITH DEWPOINTS IN THE
MID 70S WILL PRODUCE HEAT INDICES FROM 100 TO 105 THIS AFTERNOON AND
EVENING.

A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER
THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE
WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS
EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT
AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME
OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS.
IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING
THUNDERSTORMS AND HEAVY RAIN MAY DEVELOP ESPECIALLY ACROSS SOUTHERN
MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST
INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS THE REGION TUESDAY
AFTERNOON AND EVENING WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED
ALONG THE FRONT. STRONG WINDS ALOFT AND AN UNSTABLE ATMOSPHERE
INDICATE THE POTENTIAL FOR A WIDESPREAD RISK OF DAMAGING WINDS
PARTICULARLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO TUESDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...
ESPECIALLY ALONG AND NORTH OF HIGHWAY 30.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-261000-
442 AM EST MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER
THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE
WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS
EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT
AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME
OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS.
IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING
THUNDERSTORMS WITH HIGHER WINDS AND WAVES AND HEAVY RAIN MAY DEVELOP
ESPECIALLY ACROSS SOUTHERN LAKE MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST
INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS LAKE MICHIGAN
DURING THE DAY TUESDAY. A FEW STORMS MAY DEVELOP ALONG THIS COLD
FRONT TUESDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED.

BREEZY NORTHWEST WINDS DEVELOPING BEHIND THIS FRONT WILL LEAD TO
SMALL CRAFT ADVISORY CONDITIONS AND AN INCREASED RISK OF RIP
CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

HOLSTEN

In the hours before

Local storm report, Jul 25, 8:54 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 AM EST MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     KOONTZ LAKE             41.42N 86.48W
07/25/2005                   STARKE             IN   LAW ENFORCEMENT

            ONE TREE DOWN

&&

EBREON
Local storm report, Jul 25, 9:01 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 AM EST MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     PLYMOUTH                41.35N 86.31W
07/25/2005                   MARSHALL           IN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN. ONE TREE FELL ON CAR.

&&

EBREON
Local storm report, Jul 25, 9:08 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
908 AM EST MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     FLASH FLOOD      KOONTZ LAKE             41.42N 86.48W
07/25/2005                   STARKE             IN   LAW ENFORCEMENT

            ADDITIONAL TREE DOWN

&&

EBREON

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:33 AM ESTSevere Thunderstorm WarningIWXMarshall, Starke57 min
Jul 25, 9:02 AM ESTSevere Thunderstorm WarningIWXSaint Joseph28 min
Jul 25, 9:36 AM ESTSevere Thunderstorm WarningIWXLaGrange, Noble54 min
Jul 25, 10:07 AM ESTSevere Thunderstorm WarningIWXDeKalb, Steuben53 min
Jul 25, 10:11 AM ESTSevere Thunderstorm WarningIWXAllen, Whitley64 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.